PAMAMOL 325 MG/25 MG TABLET

(strip of 10 tablets)

Mylan Pharmaceuticals Pvt Ltd

Composition: Paracetamol 325mg + Pamabrom 25mg

strip

Rs.50.49 Rs.51.00 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Uses

Pamabrom is used in premenstural syndrome.

How it works

Pamabrom increases the urine production which removes excess water from the body and relieves premenstrual symptoms like bloating, water-weight gain, swelling, full feeling.

Common side effects

Allergic reaction, Angioedema (swelling of deeper layers of skin)

Substitutes

MENSODOL 325MG/25MG TABLET

(strip of 10 tablets)

Anthus Pharmaceuticals Pvt Ltd

Rs.35.50 save 30.39% more

PAMPRA SPAS 325 MG/25 MG TABLET

(strip of 10 tablets)

Mankind Pharma Ltd

Rs.30.00 save 41.18% more
2 Substitutes